# SDR AALA201711089027

- Difficulty date: November 6, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 513 hours, 194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Overtorqued
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR CONTROL HANDLE IS DIFFICULT TO OPEN FROM THE EXTERIOR OF THE AIRCRAFT.  MAINTENANCE FOUND THE HORIZONTAL CONTROL ROD WAS OVERTORQUED.  ADJUSTED DOOR IAW AMM 52-11-00-820-801.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
